Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Headaches, head flushes, dizziness, sleep apnea and irregular heartbeat. On low dose of bp. How to cure ?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2006
Answered : 300 Questions
After I woke this morning I felt dizzy. I knew I didn't get enough sleep so I went back to sleep and woke a few hours later still feeling dizzy. I also felt flush in the face and head with a minor headache and minor sweating. I check for signs of stoke and done appears. I do suffer from sleep apnea and have an irregular heartbeat. I also take a low dose medication for blood pressure. Why am I still having feelings of dizziness?
Posted Mon, 13 May 2013 in General Health
Answered by Dr. Sheeba Stephen 38 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

There could be a few possibilities for your dizziness:

- High blood pressure (symptoms of dizziness, headache and sweating can be signs of increased blood pressure). Though you are on a low dose of medication, it is possible that there could have been a fluctuation or increase in the blood pressure)

- Hypoglycemia (low blood sugar levels)

- An electrolyte imbalance (i.e. an imbalance of sodium, potassium levels, etc.)

- A panic attack (sometimes atypical panic attacks may occur, where the classical symptoms may not be present, but the person can have dizziness, sweating, headache, etc.)

- Sleep deprivation can sometimes result in such symptoms

I would advise to drink lots of water, have fresh fruit juices and if possible, have an electrolyte solution. This will set right any hypoglycemia or electrolyte imbalance. Get your blood pressure checked by a nurse or doctor at your local clinic. Try to relax yourself and take adequate rest for a day or two.

In case, your symptoms are still persistent or worsening, then it is better to go to a hospital for a detailed evaluation and further treatment.

Wish you all good health.

Dr. Sheeba Stephen
Emergency Medicine Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor